Ask The Doctor > Questions & Answers > I was treated for bacterial vaginosis now my boyfriend has discharge

I was treated for bacterial vaginosis now my boyfriend has discharge

Patient: I took the pills for the 7 days with no contact with my boyfriend but oral. I noticed in his underwear he has discharge. WHY? It’s a yellowish green color. It gets on the sheets when he sleeps as well. He said he might of gave it back to me and now we are passing it back and forth. I did my research and it said men do not need treatment…. Does this me he has a std? Does this mean he cheated and got something? Please help me with some answers.

 

 

Doctor: The appearance of a penile discharge you described is suspicious of an STD and not bacterial vaginosis.  The only way to o acquire a STD is through unprotected sex or other exchanges of bodily fluids.I would advise your boyfriend to go for testing and if the results are positive, you will have to figure out if he acquired it from you or from someone else.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment